# SDR ASAA2014051907868

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,789 hours, 7,301 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  PERFORMED LIGHT BITE IAW FIM 24-31 TASK 801, FOUND SPCU INOPERATIVE MESSAGE.  PERFORMED FIM 24-34, TASK 802, FAULT CLEARED BITE CHECK PASSED, NO FAULTS.  REPLACED TWO WIRE SEGMENTS, SEVEN GROUND WIRES AND CHECKED CONDITION AND SECURITY OF GROUND BLOCKS GD 630, GD632 PER TSR815921. ALSO FOUND ONE PUSHED CONTACT D40550P PIN 13 AND ONE PUSHED CONTACT D730 SOCKET 11. ACCOMPLISHED SPCU INSTALLATION TEST, OPS CHECKED GOOD MM 24-34-11. OPS TEST OF STANDBY POWER SYS GOOD, REF MM 24-34-00-710-802.
